Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 83, NWS Austin/San Antonio, TX

June 17, 2015Comal County, Gonzales County, Guadalupe County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jun 17, 2015, 6:36 PM CDT for Comal County, Gonzales County, Guadalupe County, Texas. It took effect at Jun 17, 2015, 8:34 PM CDT. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
Jun 17, 2015, 6:36 PM CDT (23:36 UTC)
In effect from
Jun 17, 2015, 8:34 PM CDT
Expired
Jun 18, 2015, 6:21 AM CDT
In force
10 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Comal County, TX, Gonzales County, TX, Guadalupe County, TX

The radar

The Austin/San Antonio radar (KEWX), 8 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Comal River at New Braunfels (NBCT2). The gauge peaked at 8.62 ft at Jun 18, 2015, 1:00 AM CDT.

actionminormoderate5101506/1706/1806/19
Action stage
9 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08169000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

056 
WGUS44 KEWX 172336
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 PM CDT WED JUN 17 2015

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Comal River...Guadalupe River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC091-187-181700-
/O.NEW.KEWX.FL.W.0082.150618T0118Z-150618T1700Z/
/NBRT2.2.ER.150618T0118Z.150618T0200Z.150618T0500Z.NO/
636 PM CDT WED JUN 17 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the Guadalupe River At New Braunfels Above Comal.
* until Thursday afternoon...or until the warning is cancelled.
* At  5:45 PM Wednesday the stage was 4.7 feet.
* Flood stage is 7.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to rise to near
  10.1 feet by tonight.The river will fall below flood stage by after midnight 
  tonight.
* Impact...At 10.0 feet...Moderate lowland flooding closes several sections of 
  River Road. Campers autos and equipment along the river can be washed 
  downstream..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 NB Abv Comal        6    7    4.7   Wed  6 PM   5.2   4.5   4.2   4.1   4.1


&&

LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812


$$

TXC091-177-187-181121-
/O.NEW.KEWX.FL.W.0083.150618T0134Z-150618T1121Z/
/NBCT2.1.ER.150618T0134Z.150618T0200Z.150618T0521Z.NO/
636 PM CDT WED JUN 17 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the Comal River At Comal.
* until Thursday morning...or until the warning is cancelled.
* At  6:00 PM Wednesday the stage was 7.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to rise to near
  14.6 feet by tonight.The river will fall below flood stage by after midnight 
  tonight.
* Impact...At 15.0 feet...Moderate lowland flooding closes many secondary roads 
  and streets making them and low bridges dangerous to motorists.  The tube 
  chute at Prince Solms Park is flooded to the walkway across the low dam..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Comal               9   11    7.3   Wed  6 PM   5.9   5.0   4.8   4.8   4.7


&&

LAT...LON 2971 9815 2973 9813 2972 9812 2971 9811
      2969 9812 2970 9814             

$$

TXC091-187-181736-
/O.NEW.KEWX.FL.W.0084.150618T0125Z-150618T2145Z/
/GBCT2.2.ER.150618T0125Z.150618T0300Z.150618T0945Z.NO/
636 PM CDT WED JUN 17 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the Guadalupe River At New Braunfels Below Comal.
* until Thursday afternoon...or until the warning is cancelled.
* At  5:45 PM Wednesday the stage was 12.1 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to rise to near
  15.8 feet by tonight.The river will fall below flood stage by early tomorrow.
* Impact...At 15.0 feet...Moderate flooding threatens lowest homes in the 
  Guadalupe river flood plain. Secondary roads, streets, and low bridges are 
  flooded and dangerous. River Road above New Braunfels is widely flooded and 
  very dangerous to motorists and campers..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 NB Blo Comal       13   13   12.1   Wed  6 PM  12.6  11.8  11.5  11.4  11.4


&&

LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
      2952 9801 2959 9807             

$$
2 follow-up statements
618 
WGUS84 KEWX 180214
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
914 PM CDT WED JUN 17 2015

...The flood warning continues for the following rivers in Texas...

  Guadalupe River At NB Abv Comal Affecting Comal and Guadalupe Counties
  Comal River At Comal Affecting Comal...Gonzales and Guadalupe Counties
  Guadalupe River At NB Blo Comal Affecting Comal and Guadalupe Counties
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC091-187-181745-
/O.EXT.KEWX.FL.W.0082.000000T0000Z-150618T1745Z/
/NBRT2.2.ER.150618T0219Z.150618T0300Z.150618T0545Z.NO/
914 PM CDT WED JUN 17 2015

 The flood warning continues for
  the Guadalupe River At New Braunfels Above Comal.
* At  8:45 PM Wednesday the stage was 4.3 feet.
* Flood stage is 7.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise to near 10.1
  feet by tonight. The river will fall below flood stage by after midnight 
  tonight.
* Impact...At 10.0 feet...Moderate lowland floodng closes several sections of 
  River Road. Campers autos and equipment along the river can be washed 
  downstream..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 NB Abv Comal        6    7    4.3   Wed  9 PM   5.4   4.4   4.2   4.2   4.1


&&

LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812


$$

TXC091-177-187-181233-
/O.EXT.KEWX.FL.W.0083.000000T0000Z-150618T1233Z/
/NBCT2.1.ER.150618T0226Z.150618T0300Z.150618T0633Z.NO/
914 PM CDT WED JUN 17 2015

 The flood warning continues for
  the Comal River At Comal.
* At  8:45 PM Wednesday the stage was 6.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise to near 14.9
  feet by tonight. The river will fall below flood stage by after midnight 
  tonight.
* Impact...At 15.0 feet...Moderate lowland flooding closes many secondary roads 
  and streets making them and low bridges dangerous to motorists.  The tube 
  chute at Prince Solms Park is flooded to the walkway across the low dam..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Comal               9   11    6.1   Wed  9 PM   6.6   4.9   4.8   4.7   4.6


&&

LAT...LON 2971 9815 2973 9813 2972 9812 2971 9811
      2969 9812 2970 9814             

$$

TXC091-187-182014-
/O.EXT.KEWX.FL.W.0084.000000T0000Z-150619T0100Z/
/GBCT2.2.ER.150618T0307Z.150618T0400Z.150618T1300Z.NO/
914 PM CDT WED JUN 17 2015

 The flood warning continues for
  the Guadalupe River At New Braunfels Below Comal.
* At  8:45 PM Wednesday the stage was 11.9 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise to near 15.8
  feet by tonight. The river will fall below flood stage by tomorrow morning.
* Impact...At 15.0 feet...Moderate flooding threatens lowest homes in the 
  Guadalupe river flood plain. Secondary roads, streets, and low bridges are 
  flooded and dangerous. River Road above New Braunfels is widely flooded and 
  very dangerous to motorists and campers..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 NB Blo Comal       13   13   11.9   Wed  9 PM  13.2  11.8  11.4  11.3  11.3


&&

LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
      2952 9801 2959 9807             

$$
004 
WGUS84 KEWX 180352
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1052 PM CDT WED JUN 17 2015

...The flood warning is cancelled for the following rivers in Texas...

  Guadalupe River At NB Abv Comal Affecting Comal and Guadalupe Counties
  Comal River At Comal Affecting Comal...Gonzales and Guadalupe Counties
  Guadalupe River At NB Blo Comal Affecting Comal and Guadalupe Counties
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC091-187-180422-
/O.CAN.KEWX.FL.W.0082.000000T0000Z-150618T1745Z/
/NBRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1052 PM CDT WED JUN 17 2015

The flood warning is cancelled for
  the Guadalupe River At New Braunfels Above Comal.
* At 10:45 PM Wednesday the stage was 4.4 feet.
* Flood stage is 7.0 feet.
* Forecast...The river crested below flood stage at 4.8 feet. The river will 
  slowly fall. 


&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 NB Abv Comal        6    7    4.4   Wed 11 PM   4.3   4.2   4.2   4.0   4.0


&&

LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812


$$

TXC091-177-187-180422-
/O.CAN.KEWX.FL.W.0083.000000T0000Z-150618T1233Z/
/NBCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1052 PM CDT WED JUN 17 2015

The flood warning is cancelled for
  the Comal River At Comal.
* At 10:46 PM Wednesday the stage was 6.8 feet.
* Flood stage is 11.0 feet.
* Forecast...The river crested below flood stage at 7.6 feet. The river will 
  fall to 4.9 feet by tomorrow night.


&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Comal               9   11    6.8   Wed 11 PM   5.8   4.9   4.7   4.7   4.7


&&

LAT...LON 2971 9815 2973 9813 2972 9812 2971 9811
      2969 9812 2970 9814             

$$

TXC091-187-180422-
/O.CAN.KEWX.FL.W.0084.000000T0000Z-150619T0100Z/
/GBCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1052 PM CDT WED JUN 17 2015

The flood warning is cancelled for
  the Guadalupe River At New Braunfels Below Comal.
* At 10:45 PM Wednesday the stage was 12.0 feet.
* Flood stage is 13.0 feet.
* Forecast...The river crested below flood stage at 12.5 feet. The river will 
  fall to 11.3 feet by tomorrow morning.
* Impact...At 13.0 feet...Minor lowland flooding extends into the flood plain 
  closing lowest roads and crossings near the river..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 NB Blo Comal       13   13   12.0   Wed 11 PM  11.4  11.3  11.3  11.2  11.2


&&

LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
      2952 9801 2959 9807             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 17, 3:17 PM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, Jun 17, 3:17 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
317 PM CDT WED JUN 17 2015

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
TROPICAL DEPRESSION BILL HAS MOVED INTO NORTH TEXAS AND IS
CURRENTLY VERY NEAR THE FORT WORTH AREA. HERE IN CENTRAL TEXAS A
BAND OF CONVECTION HAS PERSISTED FOR MOST OF THE DAY ALONG THE
COASTAL PLAINS FROM KENEDY TO CUERO TO SUBLIME. ADDITIONAL SHOWERS
AND THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTH CENTRAL TEXAS DUE TO
THE RICH MOISTURE IN PLACE AND THE LIFT PROVIDED BY THE SUNSHINE
THAT THE HILL COUNTRY GOT THIS MORNING.

CONCERNING THE FLASH FLOOD WATCH...HAVE DROPPED IT FOR COUNTIES
WEST OF I-35. ALTHOUGH A FEW MODELS (NAM AND NOW THE HRRR) SHOW
SHOWERS AND THUNDERSTORMS ACROSS THE EDWARDS PLATEAU AND HILL
COUNTRY LATE THIS EVENING AND OVERNIGHT TONIGHT THE THREAT FOR
WIDESPREAD FLASH FLOODING HAS DIMINISHED. FOR AREAS EAST OF I-35
THE WATCH REMAINS INTACT DUE TO THE ONGOING RAINS AND DEVELOPMENT
OF OTHER SHOWERS AND STORMS ALONG THE I-35 CORRIDOR. THE AREAS
EAST OF I-35 HAVE ALSO SEEN RAIN THE LAST TWO DAYS FROM BILL.
MODELS SHOW MOST OF THE ACTIVITY WANING LATE TONIGHT SO HAVE MOVED
UP THE EXPIRATION TIME OF THE WATCH UP TO MIDNIGHT.

MESOSCALE MODELS SHOW THE ACTIVITY INCREASING IN COVERAGE THIS
EVENING ACROSS MUCH OF THE AREA. WITH THE RICH MOISTURE IN PLACE
ACROSS SOUTH CENTRAL TEXAS A TROPICAL DOWNPOUR WITH LOCALLY HEAVY
RAINFALL IS POSSIBLE. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE
POSSIBLE WITH AN ISOLATED TOTALS UP TO 5 INCHES. THIS MUCH RAIN
COULD CAUSE SOME LOCALIZED FLOODING DUE TO RAPID RUNOFF ON THE
MOIST SOILS FROM MAY. AGAIN THE THREAT FOR WIDESPREAD FLOODING HAS
DIMINISHED WHICH IS THE REASONING FOR THE DROPPING AND SHORTENING
OF THE WATCH...ALTHOUGH THE LOCALIZED THREAT CONTINUES THROUGH THE
EVENING HOURS ACROSS ALL OF SOUTH CENTRAL TEXAS.

SHORT TERM MODELS SHOW OUTFLOWS FROM THE ONGOING CONVECTION COMING
TOGETHER OVERNIGHT TO PRODUCE MORE SHOWERS AND THUNDERSTORMS
MAINLY ACROSS THE EDWARDS PLATEAU...WITH COVERAGE DECREASING LATE
TONIGHT TOWARDS THURSDAY MORNING. PRECIPITABLE WATER VALUES OF
1.5 TO 2 INCHES STICK AROUND FOR ONE MORE DAY ON THURSDAY SO
ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE. A
TROUGH SITUATED ACROSS SOUTH CENTRAL TEXAS WILL AID IN THE
DEVELOPMENT OF THIS ACTIVITY AS WELL. RAINFALL CHANCES AND AMOUNTS
DROP OFF LATE THURSDAY INTO THURSDAY NIGHT AS THE REMNANT OF BILL
GET PICKED UP IN THE UPPER LEVEL FLOW AND TAKEN TO THE EAST.

&&

.LONG TERM (FRIDAY THROUGH WEDNESDAY)...
SLIGHT RAIN CHANCES CONTINUE INTO FRIDAY AS WE STAY MOIST HERE IN
CENTRAL TEXAS. LEFTOVER MOISTURE FROM THE FORMER PACIFIC STORM
CARLOS WILL THEN INTERACT WITH AN INVERTED TROUGH OVER NORTHERN
MEXICO TO ONCE AGAIN INCREASE RAIN CHANCES SATURDAY THROUGH MONDAY
MAINLY ACROSS THE RIO GRANDE PLAINS. WITH THE TAP OF BOTH PACIFIC
AND ATLANTIC MOISTURE AND THE SYNOPTIC LIFT FROM THE TROUGH
LOCALLY HEAVY RAINFALL MAY AGAIN BE POSSIBLE SUNDAY AND MONDAY.
THE TROUGH STICKS AROUND FOR THE FIRST HALF OF NEXT WEEK ACROSS
THE BIG BEND REGION PRODUCING SLIGHT CHANCES OF RAIN WITH
SOUTHERLY FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              73  87  73  90  74 /  60  50  30  20  10
AUSTIN BERGSTROM INTL AIRPORT  72  86  73  89  73 /  60  50  30  20  10
NEW BRAUNFELS MUNI AIRPORT     73  87  73  90  73 /  60  50  30  20  10
BURNET MUNI AIRPORT            72  86  72  90  72 /  60  50  30  20  10
DEL RIO INTL AIRPORT           74  91  74  91  74 /  30  20  30  20  30
GEORGETOWN MUNI AIRPORT        72  86  73  90  74 /  60  60  30  20  10
HONDO MUNI AIRPORT             73  87  73  88  73 /  60  50  40  20  20
SAN MARCOS MUNI AIRPORT        72  86  73  89  73 /  60  50  30  20  10
LA GRANGE - FAYETTE REGIONAL   74  87  74  89  74 /  60  50  20  20  10
SAN ANTONIO INTL AIRPORT       75  87  74  89  74 /  60  50  30  20  10
STINSON MUNI AIRPORT           74  87  75  90  74 /  60  50  30  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
COUNTIES: BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES...
GUADALUPE...KARNES...LAVACA...LEE...WILSON.

&&

MESOSCALE/AVIATION...26
SYNOPTIC/GRIDS...TREADWAY
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jun 17, 4:11 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
411 PM CDT WED JUN 17 2015

TXZ171>173-183>192-202>206-217>220-228-182115-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-MAVERICK-ZAVALA-FRIO-ATASCOSA-DIMMIT-
411 PM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

TROPICAL DEPRESSION BILL WILL CONTINUE TO MOVE AWAY ACROSS NORTH
TEXAS. BANDS OF SHOWERS AND THUNDERSTORMS FROM THE STORM AND
ISOLATED SHOWERS AND THUNDERSTORMS FORMING IN THE RICH MOISTURE
OVER SOUTH CENTRAL TEXAS WILL CONTINUE TONIGHT. LOCALLY HEAVY
TROPICAL DOWNPOURS WILL BE POSSIBLE WITH THIS ACTIVITY POSSIBLY
LEADING TO LOCALIZED FLOODING AS ONE TO THREE INCHES OF RAIN ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED SHOWERS AND THUNDERSTORMS THAT COULD PRODUCE A BRIEF
DOWNPOUR OF HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE DAY ON
THURSDAY. AN ADDITIONAL HALF IN OF RAIN COULD FALL FROM THESE
SHOWERS AND STORMS. ALTHOUGH CHANCES OF SHOWERS AND THUNDERSTORMS
CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND WIND REPORTS TO THE
NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO.

TXZ193-194-207>209-221>225-182115-
BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
411 PM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT. TROPICAL
DEPRESSION BILL WILL CONTINUE TO MOVE AWAY ACROSS NORTH TEXAS.
BANDS OF SHOWERS AND THUNDERSTORMS FROM THE STORM AND ISOLATED
SHOWERS AND THUNDERSTORMS FORMING IN THE RICH MOISTURE OVER SOUTH
CENTRAL TEXAS WILL CONTINUE TONIGHT. LOCALLY HEAVY TROPICAL
DOWNPOURS WILL BE POSSIBLE WITH THIS ACTIVITY POSSIBLY LEADING TO
LOCALIZED FLOODING AS ONE TO THREE INCHES OF RAIN ARE POSSIBLE.
SOME AREAS COULD SEE UP TO 5 INCHES IN THE HEAVIER SHOWERS AND
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED SHOWERS AND THUNDERSTORMS THAT COULD PRODUCE A BRIEF
DOWNPOUR OF HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE DAY ON
THURSDAY. AN ADDITIONAL HALF IN OF RAIN COULD FALL FROM THESE
SHOWERS AND STORMS. ALTHOUGH CHANCES OF SHOWERS AND THUNDERSTORMS
CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND WIND REPORTS TO THE
NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO.

In the hours before

Local storm report, Jun 17, 6:06 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
606 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HEAVY RAIN       5 NE AUSTIN             30.31N  97.67W
06/17/2015  M3.72 INCH       TRAVIS             TX   COCORAHS

&&

EVENT NUMBER EWX1500698

CVP
Local storm report, Jun 17, 6:19 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
619 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TSTM WND DMG     3 S TIMBERWOOD PARK     29.66N  98.48W
06/17/2015                   BEXAR              TX   TRAINED SPOTTER

            LARGE TREE BRANCHES BLOWN DOWN

&&

EVENT NUMBER EWX1500699

CVP
Local storm report, Jun 17, 6:20 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
620 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     FLASH FLOOD      1 NE SCHERTZ            29.57N  98.25W
06/17/2015                   GUADALUPE          TX   PUBLIC

            FLASH FLOODING AT W BORGFELD RD AT DIETZ RD

&&

EVENT NUMBER EWX1500700

CVP
Local storm report, Jun 17, 6:21 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
621 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     HEAVY RAIN       1 SW SELMA              29.58N  98.33W
06/17/2015  M4.16 INCH       BEXAR              TX   MESONET

            4.16 INCHES OF RAIN SINCE 5 PM

&&

EVENT NUMBER EWX1500701

CVP
Local storm report, Jun 17, 6:25 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
625 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HEAVY RAIN       SAN ANTONIO INT AP      29.54N  98.47W
06/17/2015  M1.25 INCH       BEXAR              TX   ASOS

            1.25 INCHES OF RAIN IN 24 MINUTES...SINCE 6 PM

&&

EVENT NUMBER EWX1500702

CVP
Special weather statement, Jun 17, 6:31 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
631 PM CDT WED JUN 17 2015

TXZ205-180000-
BEXAR TX-
631 PM CDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR BEXAR COUNTY UNTIL 700 PM CDT...

AT 630 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SHAVANO PARK TO NEAR
SAN ANTONIO TO NEAR CHINA GROVE. THESE STORMS WERE SLOWLY MOVING
SOUTHWEST.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...LEON VALLEY...KIRBY...HELOTES...ALAMO HEIGHTS...TERRELL
HILLS...SHAVANO PARK...OLMOS PARK...ST. HEDWIG...ELMENDORF...CHINA
GROVE...LACKLAND AFB...SEA WORLD...CROSS MOUNTAIN...CASTLE HILLS...
BALCONES HEIGHTS...VON ORMY...GREY FOREST...SAYERS AND SOUTHTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND WILL
LEAD TO DANGEROUS FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2962 9881 2928 9878 2921 9836 2944 9823
      2948 9845 2965 9856
TIME...MOT...LOC 2330Z 068DEG 3KT 2956 9861 2942 9856 2939 9838

RUNYEN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:14 PM CDTFlash Flood WarningEWXFayette6 hr
Jun 16, 8:21 PM CDTSpecial Weather StatementEWXBastrop, Fayette, Lee54 min
Jun 16, 8:27 PM CDTSpecial Weather StatementEWXFayette, Gonzales63 min
Jun 16, 9:27 PM CDTSpecial Weather StatementEWXBastrop, Fayette, Lee63 min
Jun 16, 9:42 PM CDTFlash Flood WarningEWXBastrop, Lee3 hr
Jun 16, 10:29 PM CDTSpecial Weather StatementEWXBastrop, Lee, Travis61 min
Jun 16, 11:14 PM CDTFlash Flood WarningEWXBastrop, Travis, Williamson3 hr
Jun 17, 6:23 AM CDTAreal Flood AdvisoryEWXLavaca3 hr
Jun 17, 9:12 AM CDTSpecial Weather StatementEWXLavaca33 min
Jun 17, 9:18 AM CDTAreal Flood AdvisoryEWXDeWitt, Lavaca3 hr
Jun 17, 9:44 AM CDTFlash Flood WarningEWXLavaca6 hr
Jun 17, 10:22 AM CDTFlash Flood WarningEWXDeWitt6 hr
Jun 17, 3:43 PM CDTAreal Flood AdvisoryEWXTravis3 hr
Jun 17, 3:55 PM CDTFlash Flood WarningEWXTravis3 hr
Jun 17, 3:55 PM CDTFlash Flood WarningEWXGuadalupe3 hr
Jun 17, 4:01 PM CDTSpecial Weather StatementEWXGuadalupe44 min
Jun 17, 4:38 PM CDTFlash Flood WarningEWXComal, Guadalupe5 hr
Jun 17, 5:16 PM CDTFlash Flood WarningEWXBexar5 hr
Jun 17, 5:33 PM CDTSpecial Weather StatementEWXBexar27 min
Jun 17, 6:03 PM CDTSpecial Weather StatementEWXBexar27 min
Jun 17, 6:18 PM CDTFlash Flood WarningEWXWilliamson3 hr
Jun 17, 6:31 PM CDTSpecial Weather StatementEWXBexar29 min
Jun 17, 6:36 PM CDTRiver Flood WarningEWXComal, Guadalupe17 hr
Jun 17, 6:36 PM CDTRiver Flood WarningEWXComal, Guadalupe22 hr

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.